MAUDE Adverse Event Report: SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUPCO.,LTD MCKESSON; SYRINGE

SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUPCO.,LTD MCKESSON; SYRINGE
Model Number SYRINGE/NDL, LL 3CC 20GX1"
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt of the customer complaint, kdl performed investigations including retained sample test and process review.
 
Event or Problem Description
Vaccine doses drawn up in these syringes and appear to have foreign body debris inside.The appearance is not consistent with normal vaccine precipitate.

Brand Name
MCKESSON
Common Device Name
SYRINGE
Manufacturer (Section D)
SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUPCO.,LTD
no.658, gaochao road,
jiading district,
shanghai, shanghai 20180 3
CH  201803
Manufacturer (Section G)
SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUPCO.,LTD
no.658, gaochao road,
jiading district,
shanghai, shanghai 20180 3
CH   201803
Manufacturer Contact
wendy yao
no.658, gaochao road,
jiading district,
shanghai, shanghai 20180-3
CH   201803
MDR Report Key20166823
Report Number3005405146-2024-00068
Device Sequence Number12513212
Product Code FMF
UDI-Device Identifier10612479207063
UDI-Public10612479207063
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYRINGE/NDL, LL 3CC 20GX1"
Device Catalogue Number16-SN3C201
Device Lot NumberCKDC12-01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2024
Initial Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown